Osaka Journal of Mathematics

On Jacobi forms of real weights and indices

Hiroki Aoki

Full-text: Open access

Abstract

In this paper, we investigate weak Jacobi forms of real weights and indices, and show that they have a very simple structure theorem even when their weights and indices are not integral. By using this structure theorem, we can determine possible weights of Siegel paramodular forms.

Article information

Source
Osaka J. Math., Volume 54, Number 3 (2017), 569-585.

Dates
First available in Project Euclid: 7 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1502092828

Mathematical Reviews number (MathSciNet)
MR3685592

Zentralblatt MATH identifier
06775422

Subjects
Primary: 11F50: Jacobi forms
Secondary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms

Citation

Aoki, Hiroki. On Jacobi forms of real weights and indices. Osaka J. Math. 54 (2017), no. 3, 569--585. https://projecteuclid.org/euclid.ojm/1502092828


Export citation

References

  • H. Aoki: Estimating Siegel modular forms of genus 2 using Jacobi forms, J. Math. Kyoto Univ. 40 (2000), 581–588.
  • H. Aoki: On Siegel paramodular forms of degree 2 with small levels, Int. J. Math. 27 (2016).
  • H. Aoki and T. Ibukiyama: Simple graded rings of Siegel modular forms of small levels, differential operators and Borcherds products, Int. J. Math. 16 (2005), 249–279.
  • E. Bannai, M. Koike, A. Munemasa and J. Sekiguchi: Klein's icosahedral equation and modular forms, preprint (1999).
  • P. Deligne: Extensions centrales non résiduellement finies de groupes arithmetiques, C.R. Acad. Sci. Paris 287 (1978), 203–208.
  • M. Eichler and D. Zagier: The theory of Jacobi forms, Birkhäuser, 1985.
  • E. Freitag: Dimension formulae for vector valued modular forms, preprint (2012).
  • R. Hill: Fractional Weights and non-congruence subgroups, Sūrikaiseki Kenkyūjo Kōkyūroku 1338 (2003), 71–80.
  • T. Ibukiyama: Modular forms of rational weights and modular varieties, Abh. Math. Semin. Univ. Hambg. 70 (2000), 315–339.
  • T. Ibukiyama, C. Poor and D. Yuen: Jacobi forms that characterize paramodular forms, Abh. Math. Semin. Univ. Hambg. 83 (2013), 111–128.